General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mat. Sb.:

Personal entry:
Save password
Forgotten password?

Author Index, 2004, Volume 195

A B C E F G I K L M N O P R S T V Y Z Full List
N. V. Afanasieva, A. F. Tedeev
Fujita type theorems for quasilinear parabolic equations with initial data slowly decaying to zero
Mat. Sb., 2004, Volume 195:4,  3–22
Yu. A. Aminov, M. G. Szajewska
Gaussian torsion of a 2-dimensional surface defined implicitly in 4-dimensional Euclidean space
Mat. Sb., 2004, Volume 195:11,  3–12
A. A. Arsen'ev
On the asymptotics of energy transmitted by an almost periodic source of oscillations to an open resonator over a long time
Mat. Sb., 2004, Volume 195:3,  3–14
I. V. Artamkin
Canonical maps of pointed nodal curves
Mat. Sb., 2004, Volume 195:5,  3–32
A. A. Artemov
Poisson transformation for one-sheeted hyperboloids
Mat. Sb., 2004, Volume 195:5,  33–58
I. V. Arzhantsev, O. V. Chuvashova
Classification of affine homogeneous spaces of complexity one
Mat. Sb., 2004, Volume 195:6,  3–20
A. Ya. Belov
The Gel'fand–Kirillov dimension of relatively free associative algebras
Mat. Sb., 2004, Volume 195:12,  3–26
I. M. Bikkulov, see F. Kh. Mukminov
Mat. Sb., 2004, Volume 195:3,  115–142
A. V. Borovskikh
Group classification of the eikonal equation for a 3-dimensional inhomogeneous medium
Mat. Sb., 2004, Volume 195:4,  23–64
I. A. Cheltsov
Double space with double line
Mat. Sb., 2004, Volume 195:10,  109–156
I. D. Chueshov, see A. M. Rekalo
Mat. Sb., 2004, Volume 195:1,  103–128
O. V. Chuvashova, see I. Arzhantsev
Mat. Sb., 2004, Volume 195:6,  3–20
A. M. Eremenko, see A. M. Stepin
Mat. Sb., 2004, Volume 195:12,  95–108
Yu. L. Ershov
Errata to the paper by Yu. L. Ershov “Abstract class field theory (a finitary approach)” (194:2 (2003), 37–60)
Mat. Sb., 2004, Volume 195:9,  160
V. V. Fedorchuk
An example of a compact Hausdorff space whose Lebesgue, Brouwer, and inductive dimensions are different
Mat. Sb., 2004, Volume 195:12,  109–122
V. E. Fedorov
Holomorphic solution semigroups for Sobolev-type equations in locally convex spaces
Mat. Sb., 2004, Volume 195:8,  131–160
A. A. Felikson
Spherical simplices generating discrete reflection groups
Mat. Sb., 2004, Volume 195:4,  127–142
I. V. Filimonova
Asymptotic behaviour of solutions of a semilinear parabolic equation in a cylindrical domain
Mat. Sb., 2004, Volume 195:2,  141–156
V. V. Galatenko
On the orthorecursive expansion with respect to a certain function system with computational errors in the coefficients
Mat. Sb., 2004, Volume 195:7,  21–36
A. V. Grishin
Model algebras, multiplicities, and representability indices of varieties of associative algebras
Mat. Sb., 2004, Volume 195:1,  3–20
V. P. Grishukhin
Parallelotopes of non-zero width
Mat. Sb., 2004, Volume 195:5,  59–78
A. M. Il'in, B. I. Suleimanov
Birth of step-like contrast structures connected with a cusp catastrophe
Mat. Sb., 2004, Volume 195:12,  27–46
R. S. Ismagilov, Sh. Sh. Sultanov
A normalized family of representations of the group of motions of a Euclidean space and the inverse problem of the representation theory of this group
Mat. Sb., 2004, Volume 195:12,  47–56
D. N. Ivanov
An analogue of Wagner's theorem for decompositions of matrix algebras
Mat. Sb., 2004, Volume 195:11,  13–30
E. I. Kaikina, P. I. Naumkin, I. A. Shishmarev
Cauchy problem for non-linear systems of equations in the critical case
Mat. Sb., 2004, Volume 195:11,  31–62
E. A. Kalita
Singular solutions of higher-order non-linear elliptic systems
Mat. Sb., 2004, Volume 195:11,  63–94
B. N. Khabibullin
An approximation theorem for entire functions of exponential type and stability of zero sequences
Mat. Sb., 2004, Volume 195:1,  143–156
V. S. Klimov
Averaging of parabolic inclusions
Mat. Sb., 2004, Volume 195:1,  21–36
A. V. Kochergin
Non-degenerate fixed points and mixing in flows on a 2-torus. II
Mat. Sb., 2004, Volume 195:3,  15–46
A. V. Kochergin
Generalizations of theorems on mixing flows with non-degenerate saddle points on a 2-torus
Mat. Sb., 2004, Volume 195:9,  19–36
M. D. Kovalev
Straightened hinged frameworks
Mat. Sb., 2004, Volume 195:6,  71–98
A. I. Kozko, A. V. Rozhdestvenskii
On Jackson's inequality for a generalized modulus of continuity in $L_2$
Mat. Sb., 2004, Volume 195:8,  3–46
I. F. Krasichkov-Ternovskii
Approximation theorem for a homogeneous vector convolution equation
Mat. Sb., 2004, Volume 195:9,  37–56
S. A. Kudryavtsev
Complements on log surfaces
Mat. Sb., 2004, Volume 195:6,  99–120
M. S. Kulikov
Schottky-type groups and minimal sets of horocycle and geodesic flows
Mat. Sb., 2004, Volume 195:1,  37–68
A. M. Kytmanov, S. G. Myslivets, N. N. Tarkhanov
On a holomorphic Lefschetz formula in strictly pseudoconvex subdomains of complex manifolds
Mat. Sb., 2004, Volume 195:12,  57–80
A. V. Lebedev, A. Odzijewicz
Extensions of $C^*$-algebras by partial isometries
Mat. Sb., 2004, Volume 195:7,  37–70
V. I. Lebedev
Extremal polynomials and methods of optimization of numerical algorithms
Mat. Sb., 2004, Volume 195:10,  21–66
A. S. Leonov
Functionals with the $H$-property in the Sobolev space $W_1^1$
Mat. Sb., 2004, Volume 195:6,  121–136
A. L. Lukashov
Circular parameters of polynomials orthogonal on several arcs of the unit circle
Mat. Sb., 2004, Volume 195:11,  95–118
G. G. Magaril-Il'yaev, K. Yu. Osipenko
Optimal recovery of values of functions and their derivatives from inaccurate data on the Fourier transform
Mat. Sb., 2004, Volume 195:10,  67–82
G. S. Makanin
Finite parametrization of solutions of equations in a free monoid. I
Mat. Sb., 2004, Volume 195:2,  41–90
G. S. Makanin
Finite parametrization of solutions of equations in a free monoid. II
Mat. Sb., 2004, Volume 195:4,  65–96
A. A. Makhnev, V. V. Nosov
On automorphisms of strongly regular graphs with $\lambda=0$, $\mu=2$
Mat. Sb., 2004, Volume 195:3,  47–68
M. Ya. Mazalov
Uniform approximations by bianalytic functions on arbitrary compact subsets of $\mathbb C$
Mat. Sb., 2004, Volume 195:5,  79–102
S. A. Melikhov
Isotopic and continuous realizability of maps in the metastable range
Mat. Sb., 2004, Volume 195:7,  71–104
S. A. Melikhov
On isotopic realizability of maps factored through a hyperplane
Mat. Sb., 2004, Volume 195:8,  47–90
V. P. Mikhailov
Existence of boundary values for biharmonic functions
Mat. Sb., 2004, Volume 195:12,  81–94
V. M. Miklyukov
Isothermic coordinates on singular surfaces
Mat. Sb., 2004, Volume 195:1,  69–88
A. E. Mironov
New examples of Hamilton-minimal and minimal Lagrangian manifolds in $\mathbb C^n$ and $\mathbb C\mathrm P^n$
Mat. Sb., 2004, Volume 195:1,  89–102
A. E. Mironov
A ring of commuting differential operators of rank 2 corresponding to a curve of genus 2
Mat. Sb., 2004, Volume 195:5,  103–114
P. V. Morozov
Topology of Liouville foliations in the Steklov and the Sokolov integrable cases of Kirchhoff's equations
Mat. Sb., 2004, Volume 195:3,  69–114
F. Kh. Mukminov, I. M. Bikkulov
Stabilization of the norm of the solution of a mixed problem in an unbounded domain for parabolic equations of orders 4 and 6
Mat. Sb., 2004, Volume 195:3,  115–142
I. Kh. Musin
Fourier–Laplace transformation of functionals on a weighted space of infinitely smooth functions on $\mathbb R^n$
Mat. Sb., 2004, Volume 195:10,  83–108
S. G. Myslivets, see A. M. Kytmanov
Mat. Sb., 2004, Volume 195:12,  57–80
P. I. Naumkin, see E. I. Kaikina
Mat. Sb., 2004, Volume 195:11,  31–62
S. A. Nazarov
Weighted anisotropic Korn's inequality for a junction of a plate and a rod
Mat. Sb., 2004, Volume 195:4,  97–126
V. V. Nosov, see A. A. Makhnev
Mat. Sb., 2004, Volume 195:3,  47–68
A. Odzijewicz, see A. V. Lebedev
Mat. Sb., 2004, Volume 195:7,  37–70
K. Yu. Osipenko, see G. G. Magaril-Il'yaev
Mat. Sb., 2004, Volume 195:10,  67–82
A. Yu. Plakhov
Newton's problem of the body of minimum mean resistance
Mat. Sb., 2004, Volume 195:7,  105–126
A. Yu. Plakhov
Precise solutions of the one-dimensional Monge–Kantorovich problem
Mat. Sb., 2004, Volume 195:9,  57–74
O. N. Popov
On modules over a polynomial ring obtained from representations of finite-dimensional associative algebras. II. The case of a non-perfect field
Mat. Sb., 2004, Volume 195:9,  75–84
A. V. Pukhlikov
Birationally rigid varieties with a pencil of Fano double covers. II
Mat. Sb., 2004, Volume 195:11,  119–156
A. V. Pukhlikov
Birationally rigid varieties with a pencil of double Fano covers. I
Mat. Sb., 2004, Volume 195:7,  127–160
A. M. Rekalo, I. D. Chueshov
Global attractor of a contact parabolic problem in a thin two-layer domain
Mat. Sb., 2004, Volume 195:1,  103–128
A. S. Romanyuk
Approximability of the classes $B_{p,\theta}^r$ of periodic functions of several variables by linear methods and best approximations
Mat. Sb., 2004, Volume 195:2,  91–116
A. V. Rozhdestvenskii
On the additive cohomological equation and time change for a linear flow on the torus with a Diophantine frequency vector
Mat. Sb., 2004, Volume 195:5,  115–156
A. V. Rozhdestvenskii, see A. I. Kozko
Mat. Sb., 2004, Volume 195:8,  3–46
D. S. Sarazhinskii
Equilibrium measures and Cramer asymptotics in a non-invertible dynamical system with power-law mixing
Mat. Sb., 2004, Volume 195:9,  127–144
A. Yu. Savin, B. Yu. Sternin
Defect of index in the theory of non-local problems and the $\eta$-invariant
Mat. Sb., 2004, Volume 195:9,  85–126
V. D. Sedykh
On the topology of stable corank 1 singularities on the boundary of a connected component of the complement to a front
Mat. Sb., 2004, Volume 195:8,  91–130
E. M. Semenov, F. A. Sukochev
The Banach–Saks index
Mat. Sb., 2004, Volume 195:2,  117–140
I. A. Shishmarev, see E. I. Kaikina
Mat. Sb., 2004, Volume 195:11,  31–62
A. I. Shtern
Criteria for the continuity of finite-dimensional representations of connected locally compact groups
Mat. Sb., 2004, Volume 195:9,  145–159
A. M. Stepin, A. M. Eremenko
Non-unique inclusion in a flow and vast centralizer of a generic measure-preserving transformation
Mat. Sb., 2004, Volume 195:12,  95–108
S. A. Stepin
Dissipative Schrödinger operator without a singular continuous spectrum
Mat. Sb., 2004, Volume 195:6,  137–156
B. Yu. Sternin, see A. Yu. Savin
Mat. Sb., 2004, Volume 195:9,  85–126
F. A. Sukochev, see E. M. Semenov
Mat. Sb., 2004, Volume 195:2,  117–140
B. I. Suleimanov, see A. M. Il'in
Mat. Sb., 2004, Volume 195:12,  27–46
Sh. Sh. Sultanov, see R. S. Ismagilov
Mat. Sb., 2004, Volume 195:12,  47–56
M. G. Szajewska, see Yu. A. Aminov
Mat. Sb., 2004, Volume 195:11,  3–12
N. N. Tarkhanov, see A. M. Kytmanov
Mat. Sb., 2004, Volume 195:12,  57–80
A. F. Tedeev, see N. V. Afanasieva
Mat. Sb., 2004, Volume 195:4,  3–22
G. E. Tkebuchava, see L. V. Zhizhiashvili
Mat. Sb., 2004, Volume 195:10,  3–20
V. Sh. Tsagareishvili
Variation of Fourier–Haar coefficients
Mat. Sb., 2004, Volume 195:3,  143–160
P. V. Tumarkin
Maximum-rank root subsystems of hyperbolic root systems
Mat. Sb., 2004, Volume 195:1,  129–142
V. V. Varfolomeev
Galois groups of the Heron–Sabitov polynomials for inscribed pentagons
Mat. Sb., 2004, Volume 195:2,  3–16
V. P. Varin
Poincaré map for some polynomial systems of differential equations
Mat. Sb., 2004, Volume 195:7,  3–20
Ya. B. Vorobets
On the uniform distribution of orbits of finitely generated groups and semigroups of plane isometries
Mat. Sb., 2004, Volume 195:2,  17–40
O. S. Yakimova
Weakly symmetric Riemannian manifolds with reductive isometry group
Mat. Sb., 2004, Volume 195:4,  143–160
V. A. Yurko
An inverse spectral problem for singular non-self-adjoint differential systems
Mat. Sb., 2004, Volume 195:12,  123–156
M. I. Zelikin
Hessian of the solution of the Hamilton–Jacobi equation in the theory of extremal problems
Mat. Sb., 2004, Volume 195:6,  57–70
A. B. Zheglov
On wild division algebras over fields of power series
Mat. Sb., 2004, Volume 195:6,  21–56
L. V. Zhizhiashvili, G. E. Tkebuchava
On properties of certain classical operators occurring in Fourier analysis
Mat. Sb., 2004, Volume 195:10,  3–20
E. S. Zhukovskii
Volterra inequalities in function spaces
Mat. Sb., 2004, Volume 195:9,  3–18
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020